advertisement
Question
Posted by: Boet | 2010/10/19

Wellbutrin SR 150mg

Hi Doc,

I''ve been on lorien for a bit more than 2 years, I felt as I should feel, however, the last 2 or 3 months I''ve started feeling depressed again - for no aparant reason at all. I went back to my GP for a new prescription and told him that I feel lorien is not working anymore. Anyway, he prescribed wellbutrin SR 150mg, to be taken one tablet in the evening.

Why should I take it in the evening and not in the morning?

The last 2 weeks has been hell. I''ve been irretable, agressive, I tend to snap immediatly, I''m mad with the whole world all of the time. I''ve been imagining driving head on with each truck that passes me. Seems to be harder to be alive more than ever.

So I decided to take wellbutrin in the morning and see how it goes.

My questions now is - howcome I feel this way during the day and why did he prescribe it to be taken in the evening?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It really doesn't sound as though Wellbutrin is suiting you, does it ?
Plain Wellbutrin ( immediate release ) is given three times a day. Wellbutrin XL is given once a day, in the morning. And Wellbutrin SR tends to be given twice daily.
Agitation and irritability are quite common side-effects, and suicidal ideas are a serious side-effect which should be reported immediately to your doctor, as the drug should probably be stopped and changed to a different approach.
I would strongly advise that you ask for an urgent referral to a consultant psychiatrist for a fresh assessment and a discussion of treatment options.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Boet | 2010/10/19

Thanks Doc, will do!

Reply to Boet
Posted by: cybershrink | 2010/10/19

It really doesn't sound as though Wellbutrin is suiting you, does it ?
Plain Wellbutrin ( immediate release ) is given three times a day. Wellbutrin XL is given once a day, in the morning. And Wellbutrin SR tends to be given twice daily.
Agitation and irritability are quite common side-effects, and suicidal ideas are a serious side-effect which should be reported immediately to your doctor, as the drug should probably be stopped and changed to a different approach.
I would strongly advise that you ask for an urgent referral to a consultant psychiatrist for a fresh assessment and a discussion of treatment options.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement